Alert archive / Arizona / Excessive Heat Warnings in 2012

Excessive Heat Warning 2, NWS Phoenix, AZ

May 12, 2012

NWS Phoenix, AZ issued this excessive heat warning at May 12, 2012, 3:00 AM MST. It took effect at May 14, 2012, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2012, 3:00 AM MST (10:00 UTC)
In effect from
May 14, 2012, 10:00 AM MST
Expired
May 14, 2012, 8:00 PM MST
In force
10 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WWUS75 KPSR 121000
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
300 AM MST SAT MAY 12 2012

.A PERSISTENT AREA OF HIGH PRESSURE WILL RESULT IN EXCESSIVE HEAT
ACROSS THE DESERT SOUTHWEST THROUGH NEXT WEEK.

AZZ020-021-025-026-CAZ031>033-131000-
/O.NEW.KPSR.EH.W.0001.120513T1700Z-120514T0300Z/
/O.NEW.KPSR.EH.W.0002.120514T1700Z-120515T0300Z/
/O.NEW.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...TACNA...WELLTON...BLYTHE...BRAWLEY
300 AM MST SAT MAY 12 2012 /300 AM PDT SAT MAY 12 2012/

...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO
8 PM MST /8 PM PDT/ SUNDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO
8 PM MST /8 PM PDT/ MONDAY...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO
8 PM MST /8 PM PDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM 10 AM MST /10 AM PDT/ TO
8 PM MST /8 PM PDT/ EACH DAY BEGINNING SUNDAY AND CONTINUING THROUGH
TUESDAY.

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHWESTERN ARIZONA AND
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER AND EL CENTRO.

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 106 TO
  110 DEGREES EACH AFTERNOON. SOME RELIEF IS EXPECTED DURING THE LATE
  EVENINGS AS TEMPERATURES DROP BACK INTO THE 70S AND 80S. THE
  WARMEST DAY IS EXPECTED TO BE MONDAY OR TUESDAY.

* IMPACTS...THIS WILL BE THE FIRST STRETCH OF EXCESSIVE HEAT THIS
  YEAR ACROSS THE REGION. TAKE THE NECESSARY MEASURES TO PROTECT
  YOURSELF FROM THE HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE
MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
4 follow-up statements
437 
WWUS75 KPSR 130949
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
249 AM MST SUN MAY 13 2012

.A PERSISTENT AREA OF HIGH PRESSURE WILL RESULT IN EXCESSIVE HEAT
ACROSS THE DESERT SOUTHWEST THE NEXT SEVERAL DAYS.

AZZ020-021-025-026-CAZ031>033-141100-
/O.CON.KPSR.EH.W.0001.120513T1700Z-120514T0300Z/
/O.CON.KPSR.EH.W.0002.120514T1700Z-120515T0300Z/
/O.CON.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE...BRAWLEY
249 AM MST SUN MAY 13 2012 /249 AM PDT SUN MAY 13 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ MONDAY...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ MONDAY. AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 8 PM MST /8 PM
PDT/ TUESDAY. 

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHWESTERN ARIZONA AND 
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...EL 
  CENTRO AND BLYTHE. 

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 106 TO
  110 DEGREES EACH AFTERNOON. SOME RELIEF IS EXPECTED DURING THE LATE
  EVENINGS AS TEMPERATURES DROP BACK INTO THE 70S AND 80S. THE
  WARMEST DAY IS EXPECTED TO BE MONDAY.

* IMPACTS...THIS WILL BE THE FIRST STRETCH OF EXCESSIVE HEAT 
  THIS YEAR ACROSS THE REGION. TAKE THE NECESSARY MEASURES TO 
  PROTECT YOURSELF FROM THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED
HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

AZZ022-023-027-028-141100-
/O.NEW.KPSR.EH.A.0001.120515T1700Z-120516T0300Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION...FLORENCE
249 AM MST SUN MAY 13 2012

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED AN EXCESSIVE
HEAT WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING. 

* AFFECTED AREA...PORTIONS OF MARICOPA AND PINAL COUNTIES...INCLUDING
  THE PHOENIX METRO AREA AND GILA BEND.

* TEMPERATURE...TUESDAY WILL LIKELY BE THE HOTTEST DAY THIS WEEK. HIGH
  TEMPERATURES WILL GENERALLY RANGE FROM 105 TO 109 DEGREES IN THE
  HOTTEST SPOTS...MAINLY SOUTH AND WEST OF PHOENIX.

* IMPACTS...THIS WILL BE THE FIRST STRETCH OF EXCESSIVE HEAT 
  THIS YEAR ACROSS THE REGION. TAKE THE NECESSARY MEASURES TO 
  PROTECT YOURSELF FROM THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE
MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
035 
WWUS75 KPSR 140306
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
806 PM MST SUN MAY 13 2012

.A PERSISTENT AREA OF HIGH PRESSURE WILL RESULT IN EXCESSIVE HEAT
ACROSS THE DESERT SOUTHWEST THE NEXT SEVERAL DAYS.

AZZ020-021-025-026-CAZ031>033-141400-
/O.EXP.KPSR.EH.W.0001.000000T0000Z-120514T0300Z/
/O.CON.KPSR.EH.W.0002.120514T1700Z-120515T0300Z/
/O.CON.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE...BRAWLEY
806 PM MST SUN MAY 13 2012 /806 PM PDT SUN MAY 13 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ MONDAY...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY...
...EXCESSIVE HEAT WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED...

THE EXCESSIVE HEAT WARNING THAT WAS IN EFFECT FOR SUNDAY HAS EXPIRED.
HOWEVER AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST
/10 AM PDT/ TO 8 PM MST /8 PM PDT/ MONDAY...AND AGAIN FROM 10 AM MST /10
AM PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY.

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHWESTERN ARIZONA AND 
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...EL CENTRO 
  AND BLYTHE. 

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 106 
  TO 110 DEGREES EACH AFTERNOON. SOME RELIEF IS EXPECTED DURING 
  THE LATE EVENINGS AS TEMPERATURES DROP BACK INTO THE 70S AND 
  80S. THE WARMEST DAY IS EXPECTED TO BE MONDAY. 

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM THE
  HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE
MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

AZZ022-023-027-028-141400-
/O.CON.KPSR.EH.A.0001.120515T1700Z-120516T0300Z/
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION...FLORENCE
806 PM MST SUN MAY 13 2012

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

* AFFECTED AREA...PORTIONS OF MARICOPA AND PINAL COUNTIES... 
  INCLUDING THE PHOENIX METRO AREA AND GILA BEND. 

* TEMPERATURE...TUESDAY WILL LIKELY BE THE HOTTEST DAY THIS 
  WEEK. HIGH TEMPERATURES WILL GENERALLY RANGE FROM 105 TO 109 
  DEGREES IN THE HOTTEST SPOTS...MAINLY SOUTH AND WEST OF 
  PHOENIX. 

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM THE
  HEAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED
HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
639 
WWUS75 KPSR 141031
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
331 AM MST MON MAY 14 2012

.A PERSISTENT AREA OF HIGH PRESSURE WILL RESULT IN EXCESSIVE HEAT
ACROSS THE DESERT SOUTHWEST THE NEXT SEVERAL DAYS.

CAZ032-033-150300-
/O.CAN.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
/O.CON.KPSR.EH.W.0002.120514T1700Z-120515T0300Z/
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EL CENTRO...BRAWLEY
331 AM PDT MON MAY 14 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 8 PM PDT THIS EVENING...
...EXCESSIVE HEAT WARNING FOR TUESDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE
EXCESSIVE HEAT WARNING FOR TUESDAY. AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING.

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHEASTERN
  CALIFORNIA...INCLUDING EL CENTRO AND BRAWLEY.

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 105 TO
  109 DEGREES THIS AFTERNOON. SOME RELIEF IS EXPECTED DURING THE LATE
  EVENING AS TEMPERATURES DROP BACK INTO THE 70S AND 80S. THE
  WARMEST DAY IS EXPECTED TO BE TODAY.

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM 
  THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE
MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

AZZ022-141145-
/O.CAN.KPSR.EH.A.0001.120515T1700Z-120516T0300Z/
NORTHWEST MARICOPA COUNTY-
331 AM MST MON MAY 14 2012

...EXCESSIVE HEAT WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE
EXCESSIVE HEAT WATCH. 

TEMPERATURES ACROSS NORTHWEST MARICOPA COUNTY ARE NO LONGER EXPECTED
TO WARM TO HEAT THRESHOLD CRITERIA TUESDAY. THEREFORE...THE WATCH
HAS BEEN CANCELLED.

$$

AZZ020-021-025-026-CAZ031-151315-
/O.CON.KPSR.EH.W.0002.120514T1700Z-120515T0300Z/
/O.CON.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE
331 AM MST MON MAY 14 2012 /331 AM PDT MON MAY 14 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING...
...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ THIS MORNING TO 8 PM MST /8 PM PDT/ THIS EVENING. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM MST /10 AM
PDT/ TO 8 PM MST /8 PM PDT/ TUESDAY. 

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHWESTERN ARIZONA AND
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...AND BLYTHE.

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 106 
  TO 110 DEGREES EACH AFTERNOON. SOME RELIEF IS EXPECTED DURING 
  THE LATE EVENINGS AS TEMPERATURES DROP BACK INTO THE 70S AND 
  80S. THE WARMEST DAY IS EXPECTED TO BE MONDAY. 

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM 
  THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED
HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

AZZ023-027-028-151315-
/O.CON.KPSR.EH.A.0001.120515T1700Z-120516T0300Z/
GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION...FLORENCE
331 AM MST MON MAY 14 2012

...EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

AN EXCESSIVE HEAT WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING. 

* AFFECTED AREA...PORTIONS OF MARICOPA AND PINAL COUNTIES FOCUSING
  MAINLY ON THE WESTERN PORTIONS OF THESE COUNTIES...INCLUDING GILA
  BEND AND AREAS MAINLY SOUTH AND WEST OF PHOENIX.

* TEMPERATURE...TUESDAY WILL LIKELY BE THE HOTTEST DAY THIS 
  WEEK. HIGH TEMPERATURES WILL GENERALLY RANGE FROM 105 TO 109 
  DEGREES IN THE HOTTEST SPOTS...MAINLY SOUTH AND WEST OF 
  PHOENIX. 

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM 
  THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED
HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
934 
WWUS75 KPSR 142110
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
210 PM MST MON MAY 14 2012


AZZ020-021-025-026-CAZ031-150300-
/O.CAN.KPSR.EH.W.0003.120515T1700Z-120516T0300Z/
/O.CON.KPSR.EH.W.0002.000000T0000Z-120515T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-
INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA
FOOTHILLS...YUMA...TACNA...WELLTON...BLYTHE
210 PM MST MON MAY 14 2012 /210 PM PDT MON MAY 14 2012/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM
PDT/ THIS EVENING...

...EXCESSIVE HEAT WARNING FOR TUESDAY CANCELED...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM MST /8 PM
PDT/ THIS EVENING. HOWEVER THE EXCESSIVE HEAT WARNING FOR TUESDAY
HAS BEEN CANCELED.

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHWESTERN ARIZONA AND 
  SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...AND 
  BLYTHE. 

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 106 TO
  110 DEGREES TODAY. SOME RELIEF IS EXPECTED DURING THE LATE
  EVENINGS AS TEMPERATURES DROP BACK INTO THE 70S AND 80S.  

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM 
  THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.
IF YOU WEAR A WIDE-BRIMMED HAT...YOUR HEAD AND BODY WILL BE
MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

AZZ023-027-028-142215-
/O.CAN.KPSR.EH.A.0001.120515T1700Z-120516T0300Z/
GREATER PHOENIX AREA-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...GILA BEND...APACHE JUNCTION...FLORENCE
210 PM MST MON MAY 14 2012

...EXCESSIVE HEAT WATCH CANCELED FOR SOUTH CENTRAL ARIZONA...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE
EXCESSIVE HEAT WATCH FOR TUESDAY...INCLUDING THE DESERTS OF MARICOPA
AND PINAL COUNTIES. ALTHOUGH AFTERNOON TEMPERATURES PREDICTED FOR
TUESDAY WILL BE SLIGHTLY WARMER THAN MONDAY...FORECAST VALUES WILL
REMAIN UNDER EXCESSIVE HEAT WARNING CRITERIA. HIGH TEMPERATURES ON
TUESDAY ARE FORECAST IN THE 105 TO 107 DEGREE RANGE.

$$

CAZ032-033-150300-
/O.CON.KPSR.EH.W.0002.000000T0000Z-120515T0300Z/
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITY OF...BRAWLEY
210 PM PDT MON MAY 14 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS
EVENING. 

* AFFECTED AREA...THE LOWER DESERTS OF SOUTHEASTERN CALIFORNIA...
  INCLUDING EL CENTRO AND BRAWLEY. 

* TEMPERATURE...HIGH TEMPERATURES WILL GENERALLY RANGE FROM 105 
  TO 109 DEGREES THIS AFTERNOON. SOME RELIEF IS EXPECTED DURING 
  THE LATE EVENING AS TEMPERATURES DROP BACK INTO THE 70S AND 
  80S. THE WARMEST DAY IS EXPECTED TO BE TODAY. 

* IMPACTS...TAKE THE NECESSARY MEASURES TO PROTECT YOURSELF FROM 
  THE HEAT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER. IF YOU WEAR A WIDE-BRIMMED
HAT...YOUR HEAD AND BODY WILL BE MUCH COOLER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this excessive heat warning went out at May 12, 2:50 AM MST, 10 minutes earlier.

Area forecast discussion, May 12, 2:50 AM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
250 AM MST SAT MAY 12 2012

.SYNOPSIS...
WIDESPREAD ONE HUNDRED DEGREE READINGS ARE EXPECTED ACROSS THE LOWER
DESERTS THIS WEEKEND. ABOVE AVERAGE TEMPERATURES WILL CONTINUE
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK AS HIGH PRESSURE REMAINS
THE PREDOMINANT WEATHER FEATURE ACROSS THE DESERT SOUTHWEST.

&&

.DISCUSSION...
ABOVE NORMAL TEMPERATURES WILL BE THE MAIN WEATHER STORY THROUGH
NEXT WEEK. TODAY...SHORT-WAVE RIDGE OFF THE BAJA PENINSULA WILL
PRODUCE A DRY NORTHWESTERLY FLOW ACROSS THE FORECAST AREA. A FEW
DEGREES OF WARMING ARE EXPECTED ACROSS SW AZ BUT THE MORE
SIGNIFICANT WARMING TREND WILL BEGIN SUN. MODELS REMAIN IN GOOD
AGREEMENT INDICATING A WEAK TROUGH WILL SLIDE SOUTHWARD TOWARDS THE
FOUR CORNERS SUN AFTERNOON. DEEPER MOISTURE WILL REMAIN CONFINED
EAST OF AZ...WHILE STRONG SUBSIDENCE BEHIND THE LOW WILL HELP TO
REINFORCE THE HEAT ACROSS THE DESERT SOUTHWEST.

CONTINENTAL EXTENSION OF THE BAJA RIDGE WILL BUILD IN BEHIND THE
DEPARTING TROUGH MON. NEXT EASTERN PACIFIC TROUGH IS EXPECTED TO
WEAKEN RAPIDLY AS IT MOVES NORTH OF THE AREA AND ENCOUNTERS THE
LONGWAVE RIDGE ACROSS THE WESTERN CONUS TUE.

AN EXCESSIVE HEAT WARNING WILL BE ISSUED THIS MORNING FOR SW AZ AND
SE CA FOR EACH AFTERNOON IN THE SUN THROUGH TUE PERIOD. ACROSS
SOUTH-CENTRAL AZ INCLUDING THE PHOENIX METRO AREA...LOWER LEVELS
WILL CONTINUE TO WARM THROUGH AT LEAST WED OR EVEN THU. TEMPERATURES
WERE NUDGED UPWARDS AGAIN...THOUGH EXCESSIVE HEAT WARNINGS ARE NOT
ANTICIPATED.

PERSISTENT SOUTHWEST RIDGE WILL FINALLY WEAKEN LATE NEXT WEEK AS
ANOTHER TROUGH APPROACHES SOUTHERN CA. COOLING TREND WILL BE MOST
PRONOUNCED FURTHER WEST IN SE CA...THOUGH THE ABOVE NORMAL
TEMPERATURES WILL CONTINUE THROUGH AT LEAST NEXT WEEKEND. POPS
REMAIN NEGLIGIBLE THROUGH THE EXTENDED.

&&

.AVIATION...
SOUTHEAST CALIFORNIA...SOUTHWEST AND SOUTH CENTRAL ARIZONA INCLUDING
KIPL...KBLH...KPHX...KIWA AND KSDL...
EXPECT DIURNALLY DRIVEN WIND TRENDS WITH MOSTLY CLEAR SKIES FOR THE
TAF SITES THROUGH SATURDAY. ELEVATED W TO SW WINDS UP TO 12 KTS TO
PERSIST FOR KIPL AND KBLH BEFORE BECOMING LIGHT AND VARIABLE TOWARDS
SUNRISE. MORNING SOUTHEAST BREEZES WILL TURN WEST IN THE AFTERNOON
FOR CENTRAL AZ TAF SITES...INCLUDING KPHX...KIWA AND KSDL. PERIODIC
GUSTS UP TO 20 KTS ARE POSSIBLE WITH THE WEST WINDS IN THE LATE
AFTERNOON.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SUNDAY THROUGH THURSDAY...
HIGH PRESSURE WILL SETTLE IN FROM THE WEST KEEPING SKIES MOSTLY
CLEAR AND TEMPERATURES ABOVE NORMAL THROUGH THE PERIOD. WIDESPREAD
100 TO 105 DEGREE READINGS ARE EXPECTED ACROSS THE LOWER DESERTS
EACH AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL FALL TO BETWEEN 5
AND 10 PERCENT EACH DAY. HUMIDITY RECOVERIES ARE LIKELY TO BE POOR
TO VERY POOR ON SUNDAY NIGHT...THEN FAIR FROM MONDAY NIGHT THROUGH
WEDNESDAY NIGHT. GUSTY NORTHEASTERLY WINDS ARE POSSIBLE LATE SUNDAY
NIGHT INTO EARLY MONDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN EAST
OF PHOENIX.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST SUNDAY
     AZZ020-025-026.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST MONDAY
     AZZ020-025-026.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST TUESDAY
     AZZ020-021-025-026.

CA...EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT SUNDAY CAZ031>033.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT MONDAY CAZ031-033.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT TUESDAY CAZ031>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH
AVIATION...NOLTE
FIRE WEATHER...PERCHA
Hazardous weather outlook, May 11, 6:06 AM MST, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
606 AM MST FRI MAY 11 2012

AZZ020-021-025-026-CAZ031>033-121315-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
606 AM MST FRI MAY 11 2012 /606 AM PDT FRI MAY 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ABOVE AVERAGE TEMPERATURES ARE EXPECTED THROUGH NEXT WEEK ACROSS
SOUTHWESTERN ARIZONA AND SOUTHEASTERN CALIFORNIA. HIGH TEMPERATURES
MAY APPROACH EXCESSIVE HEAT CRITERIA SUNDAY THROUGH TUESDAY. TAKE THE
NECESSARY MEASURES TO PROTECT YOURSELF FROM THE HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:00 AM MSTExcessive Heat WarningPSR41 hr
May 12, 3:00 AM MSTExcessive Heat WarningPSR59 hr

Nearby

Excessive Heat Warnings in Arizona, 2012Excessive Heat Warnings in California, 2012Every excessive heat warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.